# SDR ASAA2015042711584

- Difficulty date: April 27, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 24,339 hours, 7,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U22
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR, INTERCOSTAL CRACKED AT AFT HOLES, BS 344-360, LBL 11.  ACFT GROUNDED. R & R INTERCOSTAL IAW DWG 141A5410, REV C, BS 344-360, LBL11 AND REMOVED INTERCOSTAL, TO FOM AND REINSTALLED BS 344-360, BL-0 IAW BAC DWG 141A5410.
